# SDR R61A201401270153

- Difficulty date: January 27, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N406YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000369
- Aircraft time: 970 hours, 620 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 970 hours, 620 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING EMERGENCY EVACATION OF ACFT AT GATE,  THE R1 DOOR DID NOT FULLY OPEN AND THE SLIDE DID NOT DEPLOY. F/O KICKED DOOR AND THE SLIDE FULLY DEPLOYED.  ACFT IS CURRENTLY OUT OF SERVICE.
